# SDR DALA2020101903388

- Difficulty date: October 13, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,016 hours, 35,847 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Frame 36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FLOOR BEAM -Y765 AT CWB FRONT SPAR VERTICAL STRING ER POSITION 5 ZONE 1 AT FR36. CORRECTIVE ACTION: PERFORMED REPAIR INSTRUCTIONS ON FLOOR BEAMS Y-765 AT CWB FRONT SPAR VERTICAL STIFFENER POSITION 5 ZONE 1 AT FR 36 IN PASSENGER CABIN AS PER ER/A 587692-14AD REV ORIGINAL.
